On the homology of SL..., a complement.

Jean-Luis Cathelineau

Mathematica Scandinavica (1990)

  • Volume: 66, Issue: 1, page 17-20
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Cathelineau, Jean-Luis. "On the homology of SL..., a complement.." Mathematica Scandinavica 66.1 (1990): 17-20. <http://eudml.org/doc/167089>.

author = {Cathelineau, Jean-Luis},
journal = {Mathematica Scandinavica},
number = {1},
pages = {17-20},
title = {On the homology of SL..., a complement.},
url = {http://eudml.org/doc/167089},
volume = {66},
year = {1990},

AU - Cathelineau, Jean-Luis
TI - On the homology of SL..., a complement.
JO - Mathematica Scandinavica
PY - 1990
VL - 66
IS - 1
SP - 17
EP - 20
UR - http://eudml.org/doc/167089
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.